| Catalog Number |
5407120950F |
| Medical Device Problem Code |
Overheating of Device (1437)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 4 events were reported for this quarter.Product return status: 4 devices were evaluated based on historical data analysis.Evaluation findings (results/components): 4 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 4 devices: product not received.Additional information: 4 devices were not labeled for single-use.4 devices were not reprocessed or reused.
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 4 events for the failure: overheating of device.2 events had problem identified before clinical use/exposure; there was no patient involvement.1 event had problem identified during non-clinical procedure; there was no patient involvement.1 event had no health consequences or impact.